null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Shop all Goodsense

Goodsense Ibuprofen Tablets, 200 Mg, Pain Reliever And Fever Reducer, 100 Count

₹3,941.00
₹3,091.00
(You save ₹850.00 )
+++++++++++++++++++ Review plus Description Commented Here +++++++++++++++++++
No reviews yet
+++++++++++++++++++ Review plus Description Commented Here +++++++++++++++++++
OKAY
Product Code: VTUSWTSTR21057
UPC: 7898522387548
Package Quantity: 0.13 Pounds
Country Of Origin: USA
Color/Size: 50 Count (Pack of 2)

Availability: Estimated time of delivery is 12-15 days

Icon 3

Secure Payments

Icon 3

100% Original

Icon 3

Easy Returns

Icon 3

Customer Support

ordered
order ready
delivered
Free Shipping On all orders

Shipping process:

We offer free shipping on all orders with an estimated delivery time of 12-15 business days

All orders are processed within 3 working days. If there is any delay on delivery of your order, we will be in touch with you through e-mail or telephone.

We Deliver throughout India & We provide Free Shipping throughout India; COD Payment is Available.

If your order is distributed from our Indian warehouse then it is going to be delivered in 3-5 working Days.

If your order is distributed from our US, UK & UAE warehouse then it is going to be delivered within15-20 Days.

You will receive a Shipment Confirmation e-mail as soon as your order has shipped, with tracking details.

Registered customers can sign-in and track their order details from account page.

In case if your order is shipped from USA,UK, UAE warehouse, the price which is on the website includes Freight charges, custom duty & taxes.

Goodsense Ibuprofen Tablets, 200 Mg, Pain Reliever And Fever Reducer, 100 Count

₹3,941.00
₹3,091.00
(You save ₹850.00 )
 
Imported by : Vitaminskart Manufacturer: Goodsense Package Dimensions : 3.25 x 4.25 x 4.75 inches 2.08 ounces ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever STRONG RELIEF: GoodSense Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; use for adults and children 12 years and over IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm) Compare to Advil active ingredient. Why let body aches and pains slow you down GoodSense Ibuprofen Tablets 200 mg provide powerful pain relief you can trust. Use for the temporary relief of body aches and pains. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is the number one doctor recommended OTC active ingredient for back pain (of U.S. physicians surveyed by an independent market research firm). For adults and children age 12 years and over. Proven pain relief without a prescription. Gluten free. Easy to open cap. THIS PACKAGE IS FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN,ACTIVE INGREDIENT: The active ingredient in GoodSense Ibuprofen Tablets is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer, compare to Advil active ingredient,ON-THE-GO PAIN RELIEF: Ibuprofen packets are a convenient solution for on-the-go pain relief. Each packet contains 2 ibuprofen tablets,PAIN RELIEVER AND FEVER REDUCER: Provides temporary relief of minor aches and pains due to headache, muscular aches, arthritis, toothache, backache, the common cold and menstrual cramps. Also temporarily reduces fever,NONSTEROIDAL ANTI-INFLAMMATORY DRUG (NSAID): When you need a medicine that's tough on pain, turn to GoodSense Ibuprofen Tablets, 200 mg for relief,COATED TABLETS: These coated tablets are a gluten free choice to relieve minor body aches and pains for adults and children age 12 and over
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments